Show simple item record

dc.contributor.authorAlaminos Prats, Jerónimo 
dc.contributor.authorExtremera Lizana, José 
dc.contributor.authorVillena Muñoz, Armando
dc.date.accessioned2014-09-12T09:07:15Z
dc.date.available2014-09-12T09:07:15Z
dc.date.issued2009
dc.identifier.citationAlaminos, J.; Extremera, J.; Villena, A.R. Uniqueness of rotation invariant norms. Banach Journal fo Mathematical Analysis, 3(1): 85-98 (2009). [http://hdl.handle.net/10481/32997]es_ES
dc.identifier.issn1735-8787
dc.identifier.urihttp://hdl.handle.net/10481/32997
dc.description.abstractIf N >= 2, then there exist finitely many rotations of the sphere S(N) such that the set of the corresponding rotation operators on L(p)(S(N)) determines the norm topology for 1 < p <= infinity. For N = 1 the situation is different: the norm topology of L(2)(S(1)) cannot be determined by the set of operators corresponding to the rotations by elements of any 'thin' set of rotations of S(1).es_ES
dc.description.sponsorshipThe authors were supported by MEC (Spain) Grant MTM2006-04837 and Junta de Andalucía Grants FQM-185 and Proyecto de Excelencia P06-FQM-01438.es_ES
dc.language.isoenges_ES
dc.publisherTusi Mathematical Research Groupes_ES
dc.rightsCreative Commons Attribution-NonCommercial-NoDerivs 3.0 Licensees_ES
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es_ES
dc.subjectRotations of the spherees_ES
dc.subjectAutomatic continuityes_ES
dc.subjectN-setes_ES
dc.subjectDirichlet setes_ES
dc.subjectStrong Kazhdan's propertyes_ES
dc.subjectUniqueness of normes_ES
dc.titleUniqueness of rotation invariant normses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

[PDF]

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Except where otherwise noted, this item's license is described as Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License